# SDR DXTA2021102250720

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 10,634 hours, 8,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: IN FLIGHT, PYRAMIDAL EXIT SIGN AND THE TWO RED EXIT SIGNS ADJACENT THE MAIN CABIN DOOR REMAINED ILLUMINATED IRRESPECTIVE OF "PASS SAFETY" SWITCH POSITION. PASSENGERS HAD MAIN CABIN DOOR EXIT LIGHT ILLUMINATED FOR ENTIRE FLIGHT EVEN WHEN WE SELECTED THE PASS SAFETY TO OFF.  OTHER COMPONENTS OF THE PASS SAFETY SYSTEM WORKED NORMALLY. AFTER SHUTDOWN, IT REPEATED: BATTERY ON, EMER LIGHTS TO ARM, AND THE FORWARD PYRAMIDAL EXIT SIGN AND ADJACENT RED EXIT LIGHTS REMAINED ILLUMINATED IN ALL THREE PASS SAFETY SWITCH POSITIONS: PASS SAFETY, OFF, AND SEATBELT ON. (THOSE THREE LIGHTS SHOULD EXTINGUISH WHEN PASS SAFETY IS SELECTED TO OFF, OR SEAT BELT ON.) // SIGNOFF // REMOVED FWD AND AFT EMERGENCY BATTERY PACKS AND INSTALLED OVERHAULED UNITS, PERFORMED OPERATIONAL CHECKS WITH NO DESCEPANCY NOTED. ALL WORK DONE IN REFERENCE TO CE560XLS 33-50-01 CHARGED SYSTEM FOR 2 HOURS
